# SDR DALA2015030401835

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 52,785 hours, 19,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE GIRT BAR CAME UNDONE.  REINSTALLED GIRT BAR ON DOOR 4L SLIDE IAW AMM 25-61. CHECKS GOOD.
